# SDR UPS803907

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5717798502
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND RT INBOARD AILERON OUTBOARD TAB DELAMINATED.  REPLACED TAB ASSY PER T/C CL11R-42.
